The Lupus Forum banner
1 - 3 of 3 Posts

· Registered
Joined
·
46 Posts
Discussion Starter · #1 ·
:(About 3 months ago I had my second rituxan treatment. I have been very unwell for about 2 weeks. Just headaches, body pains and high temperatures. Now my balance is gone, memory is very bad along with every other CNS symptom you can think of.


I cannot have any further rituxan treatment as it will not be approved. This is beacuse I have had 2 rounds within 8 months and it is not safe to have any more.

Any ideas on what to do now??:(

What treatment is left ?

Any suggestions on experimental medications?
I am running out of options

Peta:worried:
 

· Registered
Joined
·
46 Posts
Discussion Starter · #3 ·
No I havent heard anything thing about this medication. MyRheumy said they are some biological medications that are having some success in trials but i did not get the names of these.

what kind of treatments are you on now?
 

· Registered
Joined
·
46 Posts
Discussion Starter · #10 ·
Thank you for all your throughts, wishes and kind words. I have just got home ffrom a 5 day visit to hospital. My neutrophils (Spelling?) and white blood count were out of control. the drs are not sure what caused this, but I felt very sick, especially with high temperatures. Any way we did discover that I have had so much of the chemo drugs that my body can no longer take any more. this was confirmed by a horrible bone marrow biopsy. I need to take none or very little immunosuppresants medications so my body can recover. all that is left is prednisone. Yeah. I have just lost 10kg I do not want to put it back on. Oh well

Keep smiling, chat soon
Peta
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top